Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1786
In Russian (): 987
In English (J. Appl. Math. Mech.): 799

Volume: 78 • Issue: 4 • Year: 2014 • Total articles: 14<< Previous issue | Next issue >>
Table of Contents
The flow of a supersonic ideal gas with "weak" and "strong" shocks over a wedge
A.N. Kraiko, K.S. Pyankov and Ye.A. Yakovlev
318-330
The conical deformation of a delta wing with sonic leading edges
S.A. Takovitskii
331-340
The evolution of the thermocapillary motion of three fluids in a plane layer
V.K. Andreyev and Ye.N. Lemeshkova
341-347
Exact self-similar solution of a certain equation of non-linear diffusion with dissipation
E.V. Teodorovich
348-353
The propagation of elastic waves in a viscous-fluid-saturated porous medium
V.S. Polenov
354-358
The transmission of a flexural-gravitational wave through several straight obstacles in a floating plate
M.G. Zhuchkova and D.P. Kouzov
359-366
The scattering of a plane sound wave by an elastic sphere with an inhomogeneous coating
L.A. Tolokonnikov
367-373
The eigenfrequencies of a slightly curved isotropic strip clamped between absolutely rigid profiles
S.A. Nazarov
374-383
The use of the method of boundary states to analyse an elastic medium with cavities and inclusions
V.B. Penkov, L.V. Satalkina and A.S. Shulmin
384-394
Non-classical forms of loss stability of cylindrical shells joined by a stiffening ring for certain forms of loading
S.A. Lukankin, V.N. Paimushin and S.A. Kholmogorov
395-408
The interaction of punches on a transversely isotropic half-space
M.V. Bedoidze and D.A. Pozharskii
409-414
Boundary value problems of electroelasticity for a plate with an inclusion and a half-space with a slit
R.D. Bantsuri and N.N. Shavlakadze
415-424
Functional a posteriori estimates of the error in the solutions of plane problems in Cosserat elasticity theory
M.Ye. Frolov
425-431
Call for Paper
432-433
Volume: 78 • Issue: 4 • Year: 2014 • Total articles: 14<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100